# SDR AALA20130115004

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 37,654 hours, 15,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATHWAY LIGHT AT 22DEF INOPERATIVE.  FOUND SIDEWALL LOWER PANEL PUSHED OUT OF POSITION AND HAD PULLED WIRES FROM CONNECTOR AT SIDEWALL GOING TO SEAT 22DEF.  REPAIRED EMERGENCY LIGHT CONNECTOR.  OPS CHECK NORMAL.
